# SDR EIA2003040

- Difficulty date: February 28, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1168, BBL35R, WL 19.6, CENTER TANK ANGLE HAS CRACK.   CORRECTIVE ACTION:   REMOVED DAMAGE, NDT AREA, FAB'D AND INSTALLED REPAIR PER ECRA 481-53-172-2
